You are here

Quasistatic Crack Growth in Nonlinear Elasticity

TitleQuasistatic Crack Growth in Nonlinear Elasticity
Publication TypeJournal Article
Year of Publication2005
AuthorsDal Maso, G, Francfort, GA, Toader, R
JournalArch. Ration. Mech. Anal. 176 (2005) 165-225

In this paper, we prove a new existence result for a variational model of crack growth in brittle materials proposed in [15]. We consider the case of $n$-dimensional finite elasticity, for an arbitrary $n\\\\ge1$, with a quasiconvex bulk energy and with prescribed boundary deformations and applied loads, both depending on time.

Alternate JournalQuasistatic crack growth in finite elasticity

Sign in